I have IPIRs (immediate post-injection reactions) from Copaxone. Mine aren't the usual ones they talk about, mine are severe, severe pain in my lower back, neck and head. They last about 10 minutes then subside but not entirely. I feel the soreness especially in my lower back for the rest of the day.
I had one about a year ago, then one in August, then December, February, March and now I have had 2 in April. Well, called neurologist like a good girl and told the office staff. MA called back and neurologist wants me to come in and talk to her. Tomorrow at 2:00. Dang, this is the same neuro I had to wait 6 months to see before dx so when she fits me in I know she really wants to talk.
I am not to take another Copaxone shot until we talk. And MA said I might want to do some research on Avonex and Tysabri. I don't think Tysabri is even an option because I have had melanoma skin cancer. And Avonex--ugh, I had a terrible time on Rebif, I was severely depressed, deep dark hole kind of thing so wondering about Avonex, same formula right?
Anyone have history of Rebif then Avonex or visa versa? Not looking forward to trying something else. I have done pretty good on Copaxone with just a few exacerbations in the last 3 years.
I had no real quality of life on Rebif, I was depressed and seemed to have constant flu symptoms...fever, headache, aches and pains.
Darn, this disease! I hate it, I hate the decisions it makes us make, I hate the demolition it does to our body.
Ah well...this too will resolve itself somehow.
If someone listens, or stretches out a hand, or whispers a kind word of encouragement, or attempts to understand a lonely person, extraordinary things begin to happen. --Loretta Girzaitis
Trust that your abilities are stronger than your disabilities - Maxene Kupperman-Guinals